Title of article
The full-discrete mixed finite element methods for nonlinear hyperbolic equations
Author/Authors
Yanping Chen and Yunqing Huang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
4
From page
152
To page
155
Keywords
nonlinear hyperbolic equation , mixed finite element methods , convergence
Journal title
Communications in Nonlinear Science and Numerical Simulation
Serial Year
1998
Journal title
Communications in Nonlinear Science and Numerical Simulation
Record number
360882
Link To Document